MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT-10-AV; COILS

MICROVENTION, INC. HYDROSOFT-10-AV; COILS
Model Number 100154H2HS-V-A2
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the coiling of an a.Media-aneurysm it was not possible to push the coil through the microcatheter and then the coil torn off in the microcatheter.No reported injury to the patient.
 
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation, but has not yet been returned.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the implant coil stretched, and the pusher hypotube broken at the distal section, which is consistent with the alleged product issue.The broken condition of the pusher is consistent with the device experiencing force that exceeded the device's tensile strength, resulting in the pusher breaking.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched implant, but stretching is consistent with the device experiencing forces exceeding the implant's yield strength.
 
Event or Problem Description
See h10.

Brand Name
HYDROSOFT-10-AV
Common Device Name
COILS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key20922028
Report Number2032493-2024-00899
Device Sequence Number8313649
Product Code HCG
UDI-Device Identifier00816777022844
UDI-Public(01)00816777022844(11)230904(17)280831(10)0000419024
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100154H2HS-V-A2
Device Lot Number0000419024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale